I have been on escitalopram for 8 days now and have diarrhea, nervous jittery feelings, fatigue and want to sleep in the afternoon. People on this sight have better knowledge than doctors because they have experienced the side effects and lived through it. What doIi take for diarrhea that is safe? I am a 68 year old male with high blood pressure and take carvedilol and olmesartan for that.
Does escitalopram side effects go away?
Question posted by Anonymous on 25 Oct 2021
Last updated on 27 October 2021 by WildcatVet
Side effects like yours are common and generally subside over a week or two. Your pharmacist is your friend and will be able to recommend products that won't interact with the medications you're taking.
I took escitalopram for over seven years and once you get through this initial period I think you'll find that this medication is worth it!
- Escitalopram uses and safety info
- Escitalopram information for Healthcare Professionals (includes dosage details)
- Side effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.